# SDR AALA2019112659003

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 60,928 hours, 9,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONS CHECK OF EMERGENCY LIGHT, FOUND FLIGHT DECK EXIT EMERGENCY LIGHT INOPERABLE. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-00.
